# SDR UIEA2014012700036

- Difficulty date: January 25, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,537 hours, 15,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY R2 DOOR FLOOR LINE HAS SOME BULBS INOPERATIVE.  R & R ALL EMERGENCY EXIT LIGHT BULBS IAW AMM 33-51-01.
